# SDR CHQA20120725240

- Difficulty date: July 25, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 28,931 hours, 16,356 cycles
- Engine: Allsn AE3007A
- Engine time: 25,655 hours, 20,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 12047327005
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE MAIN PASSENGER LOWER DOOR FRAME AT THE AFT STOP, SECOND FROM THE BOTTOM, WITH THE DOOR IN THE OPEN POSITION.  MAINTENANCE REPAIRED THE DAMAGED AREA IN ACCORDANCE WITH ETD 2012-145-010458.
